Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with colon and prostrate cancer. On medication. Weakness and pain in the pelvic area. Suggestions?

My father 74 y/o was diagnosed with prostate and colon cancer, was on therapy and medication. He was complaining of weakness and pain on his lower extremeties and more on pelvic area. He is complaining of frequent headaches as well. He is a/ w for neurosurg r/v for query parkinsons desease, nil tremors noted. I am so worried about him. Please help.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Surgical 's  Response
Sorry to hear about your father's condition. What therapy is he receiving for both the cancers?
Pain in the pelvic area can range from a harmless condition to metastasis in that area. With the background of cancer, it is better to get metastasis ruled out by doing a abdominal CT scan.
I am sure the neurologist will also order a CT/MRI of the brain, which is going to rule out brain mets as well.
It is important to support him at this stage because he is suffering from a lot of problems. Hope he gets well soon.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor